# SDR DALA1226523209

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND FWD CARGO COMPT BET FR29 AND FR30, STRG 41R STRINGER DOUBLER HAS CORROSION.  REMOVED CORROSION IAW A320 SRM 51-74-00, NO ALLOWABLE LIMITS.  FABRICATED REPAIR AND INSTALLED PER SRM 53-21-13 FIG 203 SHEET 2.
